# SDR CA030124004

- Difficulty date: January 23, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Aircraft time: 328 hours
- Engine: Pwa PT6A42
- System (JASC): 6122 · Propeller Governor
- Part: Shaft
- Condition: Sheared
- Location: Prop Governor
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: E

## Discrepancy

(CAN) AT ENGINE START UP, THE PROPELLER WOULD NOT COME OUT OF FEATHER. INSPECTION REVEALED A SHEARED CONSTANT SPEED PROPELLER GOVERNOR SHAFT.
